Case Report

Ocular Complications from Chloroquine in the Treatment of Rheumatoid Arthritis

Authors: LOUIS A. BREFFEILH M.D.

Abstract

Attention is directed to possible visual disturbances which may accompany the use of this drug. There may be corneal edema and at times changes in the retina. Periodic ophthalmologic examination is recommended for those on this medication.

This content is limited to qualifying members.

Existing members, please login first.

If you have an existing account please login now to access this article or view your purchase options.

Purchase only this article ($15)

Create a free account, then purchase this article to download or access it online for 24 hours.

Purchase an SMJ online subscription ($75)

Create a free account, then purchase a subscription to get complete access to all articles for a full year.

Purchase a membership plan (fees vary)

Premium members can access all articles plus recieve many more benefits. View all membership plans and benefit packages.

References